# SDR AALA200800529

- Difficulty date: March 9, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N690AA
- Make and model: Boeing 757223
- Aircraft serial: 25696
- Aircraft time: 53,095 hours
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32143044
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

MIA INFLIGHT T725/09MAR - DURING CLIMB CREW RECEIVED RIGHT ENGINE OVERHEAT INDICATION.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED HIGH STAGE PNEUMATIC VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
